# SDR SWAA2023062871041

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LITS MISSING BULBS AT L1/L2 LINING DOOR SIGN; L/H OVERWING EXIT SIGN<[01] RELAMPED EMERGENCY LIGTHS BULBS AT L1/L2 LINING DOORS SIGN AND LH OVERWING EXIT AND PERFORMED A GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] CERTIFIED ACTION 1.;[03] VERIFIED CORRECTIVE ACTIONS STEP 1.
